Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Fever, body pain, shivering. Widal test shows Typho-O, Typhi-H positive. Treatment?

I m 38 years old & having fever since 10 to 15 days on and off alos body pain shewering ect. and iget it done the widal test i got S. Typho O Positive ( 1 : 160 ) and S. Typhi H positive (1: 80) so please sugest is it any serious because as per doctor advise i went for admision in reputed hospital and doctor says it s not serious and will take blood culture and will see after that. please advise me and clarify my dought is it dangerous infutute? Thanks
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, vasanthi,
thanks for query.
From your history and report suggests that you are having untreated Typhoid fever.
consult your doctor and go for the treatment of Typhoid and you will be alright.
Take light diet,plenty of water.
it is not serious at all.
Ok and bye.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor